# SDR 06FDEA1621

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF FOUND CENTER BOX LOWER SURFACE STA XCW 20 LT - XCW 17 RT STRINGER 39, CORROSION ON PREVIOUSLY REWORKED AREA'S.  REMOVED CORROSION IAW 57-20-00 FIG 8 SH 2, AND ACCOMPLISHED ATTACHED EA 8-5710-96136.
